H∞ filtering for sample data systems with stochastic sampling and Markovian jumping parameters

Revathi, V. M., Balasubramaniam, P., Park, Ju H. and Lee, Tae Hee 2014, H∞ filtering for sample data systems with stochastic sampling and Markovian jumping parameters, Nonlinear dynamics, vol. 78, no. 2, pp. 813-830, doi: 10.1007/s11071-014-1479-x.

Attached Files
Name Description MIMEType Size Downloads

Title H∞ filtering for sample data systems with stochastic sampling and Markovian jumping parameters
Author(s) Revathi, V. M.
Balasubramaniam, P.
Park, Ju H.
Lee, Tae HeeORCID iD for Lee, Tae Hee orcid.org/0000-0003-3953-6913
Journal name Nonlinear dynamics
Volume number 78
Issue number 2
Start page 813
End page 830
Total pages 18
Publisher Springer
Place of publication Dordrecht, The Netherlands
Publication date 2014-10
ISSN 0924-090X
1573-269X
Keyword(s) Markovian switching
stochastic stability
H∞ filtering
sample data
Language eng
DOI 10.1007/s11071-014-1479-x
Field of Research 01 Mathematical Sciences
09 Engineering
Copyright notice ©2014, Springer
Persistent URL http://hdl.handle.net/10536/DRO/DU:30096435

Document type: Journal Article
Collection: Centre for Intelligent Systems Research
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in TR Web of Science
Scopus Citation Count Cited 11 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 14 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 16 May 2017, 15:47:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.